ExLibris header image
SFX logo

SFX by Ex Libris Inc.

Contains information about title and source of a journal
Title: Quadrature Formulas of Closed Type for Solution of Singular Integral Equations
Source:

Journal of the Institute of Mathematics and Its Applications [0020-2932] Krenk, Steen yr:1978 vol:22 pg:99 -107

List of services to meet your request

Contains list of services for current record

Basic services

service type icon, opens target in new window
service type icon, opens target in new window

More options

service type icon, opens target in new window
service type icon, opens target in new window
service type icon, opens target in new window
service type icon, opens target in new window
service type icon, opens target in new window
 
 
 
service type icon, opens target in new window
service type icon, opens target in new window
 
 
 


© 2019 SFX by Ex Libris Inc. | Cookie Policy
CrossRef Enabled